# SDR AALA202404180117

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654A0004602
- Condition: Cracked
- Location: Bs 483 Rbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND INBOARD SEAT TRACK, OUTBOARD FLANGE AT BS 483, RBL 33. REPLACED SEAT TRACK PER AARD 51-00-05-1.
